# SDR DALA2024040103966

- Difficulty date: March 24, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,246 hours, 4,957 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Failed
- Location: Oxygen Stowage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 SEAT 52HJ 02 STORAGE DOOR OPEN AND TAPED OFF BY CREW. CORRECTIVE ACTION: R/R O2 BOX PER A330 AMM 35-21-41. OPS CK GOOD. (5831294)
